Positive Sasakian structures on 5-manifolds

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Scopus citations

Abstract

The aim of this paper is to study 5-manifolds that carry a positive Sasakian structure. Strong restrictions are derived for the integral hemology groups. In some cases, all positive sasakian structures are classified. A key step is the study of log Del Pezzo surfaces whose boundary divisor contains positive genus curves.

Original languageEnglish (US)
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Pages93-117
Number of pages25
DOIs
StatePublished - 2009

Publication series

NameProgress in Mathematics
Volume271
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Positive Sasakian structures on 5-manifolds'. Together they form a unique fingerprint.

Cite this